# SDR AALA20040305

- Difficulty date: February 24, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER SPLICE AT STRINGER 51 RIGHT AND FRAME 71 HAVE 0.5 BY 0.5 INCH CORROSION AT DEPTH 0.030.  INSTALLED NEW STRINGER SPLICE AT FRAME 71 PER SRM 51-75-10-2.
